RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 52, Issue 3, Pages 154–156 (Mi mz4712)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Shifts of Feynman measure along vector fields

O. G. Smolyanov, M. O. Smolyanova


Full text: PDF file (646 kB)

English version:
Mathematical Notes, 1992, 52:3, 990–992

Bibliographic databases:

Received: 24.06.1992

Citation: O. G. Smolyanov, M. O. Smolyanova, “Shifts of Feynman measure along vector fields”, Mat. Zametki, 52:3 (1992), 154–156; Math. Notes, 52:3 (1992), 990–992

Citation in format AMSBIB
\Bibitem{SmoSmo92}
\by O.~G.~Smolyanov, M.~O.~Smolyanova
\paper Shifts of Feynman measure along vector fields
\jour Mat. Zametki
\yr 1992
\vol 52
\issue 3
\pages 154--156
\mathnet{http://mi.mathnet.ru/mz4712}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1194140}
\zmath{https://zbmath.org/?q=an:0788.46053}
\transl
\jour Math. Notes
\yr 1992
\vol 52
\issue 3
\pages 990--992
\crossref{https://doi.org/10.1007/BF01209622}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LF91500018}


Linking options:
  • http://mi.mathnet.ru/eng/mz4712
  • http://mi.mathnet.ru/eng/mz/v52/i3/p154

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. Accardi, O. G. Smolyanov, M. O. Smolyanova, “Change of variable formulas for infinite-dimensional distributions”, Math. Notes, 60:2 (1996), 212–215  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:199
    Full text:95
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020